Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On duromine, tubal clamps removed, have heavy clear discharge, faint positive hpt. Could duramine be affecting hpt results?

Hi, I ve been on antidepressant pills for 12-18 months and stopped taking them about 4 weeks ago, and I am taking duromine for a month now. I also had my tubal clamps removed 7 months ago, this was not a reversal it was due to savere abdominal upper and lower pain. I have now in the last 7 days done about 10 pregnancy tests and I have had 4 come back with faint lines and the others negative. So I m really unsure what is going on. I also have had a lot of continuous discharge , sometimes clear sometime with a snit kind of colour. I just went to toilet and had a long string of discharge that I ve had to manually get out. (Yuk yes I m sorry). So I guess I m wondering if there could be a chance that the duramine is having an effect on the home pregnancy tests ? Because I was told that the tubal clips made my tubes dead and I can t and won t fall pregnant. I m a mother of 6 kids and am 32 years old after some answer. Thank you Lisa
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  77 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor